# SDR AWXA200400877

- Difficulty date: July 28, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 56,996 hours, 35,376 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654580863
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK CORROSION WAS FOUND ON LOWER SURFACE UPPER AFT LEG OF FLOORBEAM UPPER CHORD AT BS 294, RBL 13, WL 208.  MAINTENANCE CUT OUT DAMAGE ON FLOORBEAM UPPER CHORD AT BS 294, FROM LBL 22 TO RBL 23; FABRICATED A NEW REPLACEMENT SECTION OF UPPER CHORD, 2 EACH REPAIR ANGLES, AND A STIFFENER; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-51 FIG 205.
